# SDR P5CA9800129

- Difficulty date: January 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING T/E ACCESS PANEL 672 EB INBOARD SUPPORT FRAME AFT MOUNTING ANGLE CRACKED.  SUPPORT ANGLE REPAIRED PER SRM 51-10-01.
